# SDR SWIA202157375

- Difficulty date: March 8, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR LOWER TORQUE TUBE STOP BOLT FITTING IS CORRODED   (C-CHECK RO 4/3/2021)    REMOVED CORRODED STOP FITTING AND INSTALLED NEW LOWER STOP FITTING REF CRJ700 SRM 51-42-06-001-001-A01.
